Invariant Jordan curves of Sierpinski carpet rational maps
Gao, Y., Haïssinsky, P., Meyer, D., & Zeng, J. (2018). Invariant Jordan curves of Sierpinski carpet rational maps. Ergodic Theory and Dynamical Systems, 38 (2), 583-600. doi:10.1017/etds.2016.47
Julkaistu sarjassaErgodic Theory and Dynamical Systems
© Cambridge University Press, 2016. This is a final draft version of an article whose final and definitive form has been published by Cambridge University Press. Published in this repository with the kind permission of the publisher.
Abstract. In this paper, we prove that if R : Cb → Cb is a postcritically finite rational map with Julia set homeomorphic to the Sierpiński carpet, then there is an integer n0, such that, for any n ≥ n0, there exists an R n -invariant Jordan curve Γ containing the postcritical set of R.